Vol. 7, No. 5, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author index
To appear
Other MSP journals
Quantized mixed tensor space and Schur–Weyl duality

Richard Dipper, Stephen Doty and Friederike Stoll

Vol. 7 (2013), No. 5, 1121–1146

Let R be a commutative ring with 1 and q an invertible element of R. The (specialized) quantum group U = Uq(gln) over R of the general linear group acts on mixed tensor space V r V s, where V denotes the natural U-module Rn, r and s are nonnegative integers and V is the dual U-module to V . The image of U in EndR(V r V s) is called the rational q-Schur algebra Sq(n;r,s). We construct a bideterminant basis of Sq(n;r,s). There is an action of a q-deformation Br,sn(q) of the walled Brauer algebra on mixed tensor space centralizing the action of U. We show that EndBr,sn(q)(V r V s) = Sq(n;r,s). By a previous result, the image of Br,sn(q) in EndR(V r V s) is EndU(V r V s). Thus, a mixed tensor space as (U,Br,sn(q))-bimodule satisfies Schur–Weyl duality.

Schur–Weyl duality, walled Brauer algebra, mixed tensor space, rational $q$-Schur algebra
Mathematical Subject Classification 2010
Primary: 33D80
Secondary: 16D20, 16S30, 17B37, 20C08
Received: 11 November 2011
Revised: 12 April 2012
Accepted: 20 June 2012
Published: 6 September 2013
Richard Dipper
Institut für Algebra und Zahlentheorie
Universität Stuttgart
Pfaffenwaldring 57
70569 Stuttgart
Stephen Doty
Department of Mathematics and Statistics
Loyola University Chicago
1023 West Sheridan Road
Chicago, IL 60660
United States
Friederike Stoll
Institut für Algebra und Zahlentheorie
Universität Stuttgart
Pfaffenwaldring 57
70569 Stuttgart